# SDR SA05003

- Difficulty date: January 2, 2005
- Submitted: January 5, 2005
- Operation: Air carrier
- Aircraft: N722US
- Make and model: Airbus A319-112
- Aircraft serial: 1097
- System (JASC): 2120 · Air Distribution System
- Part: Odor
- Condition: Detected
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

IN CRUISE FLT, CABIN CREW REPORTED A RUBBER/ELECTRIC ODOR AROUND ROW 18.  THE VIDEO ENTERTAINMENT SYS TURNED OFF.  ODOR SUBSIDED, BUT CAME BACK BRIEFLY.  ODOR SUBSIDED AGAIN & REMAINED THAT WAY FOR THE REST OF THE FLIGHT.  MX COULD NOT DUPLICATE THE ODOR.  PLACED THE VIDEO ENTERTAINMENT SYSTEM ON MEL.
